Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Commutators, generalized eigenfunction expansions and singular integral operators


Author: Joel David Pincus
Journal: Trans. Amer. Math. Soc. 121 (1966), 358-377
MSC: Primary 47.30; Secondary 47.40
DOI: https://doi.org/10.1090/S0002-9947-1966-0188796-2
MathSciNet review: 0188796
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Mautner, On eigenfunction expansions, Proc. Nat. Acad. Sci. U.S.A. 39 (1953), 49-53. MR 0052690 (14:659b)
  • [2] N. Dunford and J. Schwartz, Linear operators, Vol. 2, Interscience, New York, 1963. MR 0188745 (32:6181)
  • [3] L. Gårding, Applications of the theory of direct integrals of Hilbert spaces to some integral and differential operators, Inst. Fluid Dynamics, University of Maryland, College Park, Md., 1954. MR 0071627 (17:159a)
  • [4] W. Bade and J. Schwartz, On abstract eigenfunction expansions, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 519-525. MR 0079670 (18:125e)
  • [5] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford Univ. Press, New York, 1937.
  • [6] N. I. Achieser, Theory of approximation, Ungar, New York, 1956. MR 0095369 (20:1872)
  • [7] E. Hille, Analytic function theory, Vol. 2, Ginn, New York, 1962. MR 0201608 (34:1490)
  • [8] M. H. Stone, Linear transformations in Hilbert space, Amer. Math. Soc. Colloq. Publ. Vol. 15, Amer. Math. Soc., Providence, R. I., 1932. MR 1451877 (99k:47001)
  • [9] H. Meschkowski, Hilbertsche Räume mit Kernfunction, Springer, Berlin, 1962. MR 0140912 (25:4326)
  • [10] J. von Neumann, Collected works, Vol. 3: Rings of operators, Pergamon, Oxford, 1961; On rings of operators, reduction theory, Ann. of Math. (2) 50 (1949), 401-485. MR 0029101 (10:548a)
  • [11] J. D. Pincus, On the spectral theory of a singular integral operators, Trans. Amer. Math. Soc. 113 (1964), 101-128. MR 0164257 (29:1555b)
  • [12] I. M. Gelfand and A. G. Kostjutschenko, On eigenfunction expressions associated with differential and other operators, Dokl. Akad. Nauk SSSR 103 (1955), 349-352. See also I. M. Gelfand and G. E. Šilov, Verlaglgemeinerte Funktionen, Vol. 3, VEB Deutscher Verlag der Wissenschaften, Berlin, 1964; pp. 177-179.
  • [13] Xa-Dao-Xeng (Hsia Tao-Hsing), On non-normal operators, Chinese Math. 3 (1963), 232-246.
  • [14] C. R. Putnam, Commutators, absolutely continuous spectra, and singular integral operators, Amer. J. Math. 96 (1964), 310-316. MR 0164253 (29:1552)
  • [15] P. Lax, Symmetrizable linear transformations, Comm. Pure Appl. Math. 7 (1954), 633-647. MR 0068116 (16:832d)
  • [16] N. I. Muskhelishvili, Singular integral equations, Noordhoff, Groningen, 1953. MR 0355494 (50:7968)
  • [17] W. Koppelman and J. D. Pincus, Spectral representations for finite Hilbert transformation, Math. Z. 71 (1959), 399-407. MR 0107144 (21:5869)
  • [18] I. P. Natanson, Theory of functions of a real variable, Ungar, New York, 1955. MR 0067952 (16:804c)
  • [19] N. Aronszajn and W. F. Donoghue, Jr., On exponential representations of analytic functions in the upper half-plane with positive imaginary part, J. Analyse Math. (1956-1957), 321-388.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.30, 47.40

Retrieve articles in all journals with MSC: 47.30, 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0188796-2
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society